# SDR CKSA98327

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND IN UPPER DECK CABIN IN FLOOR SUPPORT BETWEEN BS 520 TO BS 540, LBL 40, WL 310 ARE BROKEN.  REMOVED DAMAGED SEAT TRACK SECTION IAW B747 SRM 51-30-02.  SEAT TRACK WAS FOUND OUT OF LIMITS IAW B747 SRM 51-30-02.  MATERIAL ID BAC1520-1567 AND 6511.  INSTALLED NEW SEAT TRACK IAW B747 SRM 51-30-02.  CORROSION TASK CARD NUMBER C53-210-03-4.  NON-ROUTINE TASK CARD NUMBER B0083-16-N-00700.
